# SDR AALA991840

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, LHR PREVIOUSLY REPORTED INTERMITTENT EMERGENCY EXIT LIGHT OPERATION AFFECTED BY MOVEMENT OF R3 OVERHEAD EXIT SIGN.  INSPECTED AND CLEANED.  NO FAULT FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
